# SDR DALA2014071404134

- Difficulty date: July 11, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 69,905 hours, 26,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENENACE REPLACED THE POWER SUPPLY M738.
